# SDR NACA2024042400001

- Difficulty date: April 24, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N407YK
- Make and model: Boeing 737436
- Aircraft serial: 25844
- Aircraft time: 61,937 hours, 41,552 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 500d S21l
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DO HFEC INSP. FOUND FRAME STANDOFF/TOOLING HOLE EDGE CRACKED ABOUT 0.2" IN LENGTH AT BS 500D S-21L AS MARKED
